# SDR EIA2000235

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 980 STRINGER 5R CREASE BEAM CRACKED.  REPLACED M/D BS 980 STRINGER 5R VERTICAL ANGLE PER SRM 51-10-01 PAGE 18.  (M)
